It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by That Greek Gal on August 14, 2000 at 10:49:37:

In Reply to: Mixed letters while writing or typing. posted by Bill on July 24, 2000 at 00:06:07:

Hi, I'm on Dilantin, too (400 mg five days a week and 500 mg two days a week). I work as a medical transcriptionist and type 120-150+ words per minute accurately. I rarely have problems typing, but I cannot handwrite very fast and I tend to transpose my letters when I do so. (That is why I got my company to purchase a laptop for me to take minutes at meetings!)

Diane (aka That Greek Gal)

Follow Ups

All times are GMT -7. The time now is 10:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!